# SDR TWAA0008703

- Difficulty date: June 3, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 37,741 hours, 18,952 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CARGO COMPARTMENT HEATER CIRCUIT BREAKERS ALL POPPED AND CREW MEMBERS THEN SMELLED SMOKE.  FLIGHT DIVERTED TO MCI.  PLACARD THE FWD CARGO HEATER PER MEL.  CHECK-C 9-26-99 JFK.
